# SDR ASOA2015031312405

- Difficulty date: February 24, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,719 hours, 23,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 366-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACKS BETWEEN FS 366.00 AND FS 394.50 LT AT SEVERAL LOCATION  COMPLIED WITH EC/TC 601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.  REMOVED CORRODED SEAT TRACK.  INSTALLED NEW FABRICATED SEAT TRACK IN REF TO AMM 53-01-11-04 & 53-01-11-400-802.
